Posted by annemarie (184.108.40.206) on February 05, 2001 at 10:42:08:
In Reply to: Birth Control Pills Clusters posted by Edra on February 05, 2001 at 00:11:32:
I have only followed the hormone discussion for migrane sufferers and yes, there is a correlation between estrogen (one of the hormones in the contraceptive pill) level and migraines.
Funny thing is that some women get extra heavy migraines on the pill, while for others the pill brings relief. Same thing with pregnancy - for some women oreganancy has beenthe only painfree time in their lives.
This has to do not so much with the absolute level of estrogen as with the relative level, the balance with other hormones of the cycle.
If you take the pill, your hormones don't fire off their messages like they used to, because a strict regimen of hormones from the pill are doing the job. It may improve the balance. It may not.
I myself used to get migraines all my fertile life. At menopause they stopped. And then I got clusters! When I started taking an estrogen product, migraines started up again.
Conclusion: you might get heavier attacks with the pill, or you might get shut of them for a while... Apart from that the regulatory influence of the "iron cycle" that the pill gives might do you good.
Walkin beauty, annemarie
Post a Followup